# SDR ASOA2015041612608

- Difficulty date: March 21, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 29,816 hours, 20,948 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 469-581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 SEAT RAIL HAS CORROSION.  SEAT RAIL SECTION FS 469-581.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-31-49-101-001-A01.  REMOVED SEAT RAIL IAW AMM 53-00-49-000-801-A03.  INSTALLED NEW FABRICATED SEAT RAIL AT LBL 9, FS 469-FS 581 IAW AMM 53-00-49-400-81-A03.  COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00-343, REV J AS WRITTEN.
